# SDR VGQY2010081600110

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65B07935171
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL - DURING ACCOMPLISHMENT OF EAM 4753027 L LWR CHORD FOUND WITH SEM.  COMPLIED WITH EN 1184-10, DISCREPANCIES FOUND WHILE PERFORMING BSB 747-53A2562.
